# SDR FKEA202209190369

- Difficulty date: September 18, 2022
- Submitted: September 19, 2022
- Operation: Air carrier
- Aircraft: N501LL
- Make and model: Cessna 525B
- Aircraft serial: 525B0508
- Aircraft time: 692 hours, 546 cycles
- System (JASC): 2210 · Autopilot System
- Part: Servo
- Part number: 0110087720
- Part serial: 19Z010079
- Condition: Failed
- Location: Zone 100
- Part time: 692 hours, 546 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AUTOPILOT FAILED IN CRUISE FLIGHT AT FL440. PILOT ELECTED TO DIVERT TO KICT TO THE TEXTRON SERVICE CENTER. MAINTENANCE PERSONNEL ACCOMPLISHED TROUBLESHOOTING AND DISCOVERED THAT THE AILERON AUTOPILOT SERVO HAD FAILED. THEY REPLACED THE SERVO AND THE FLIGHT CONTINUED.
